# SDR DALA2022092706334

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 67,541 hours, 8,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 AFTER NORMAL DOOR DISARMING PROCEDURES: DOOR 2L INDICATED ARMED ON FLT ATTENDANT PANEL AND ON THE DOORS PAGE IN THE COCKPIT. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF 2L DOOR WARNING SYS + EMERGENCY ESCAPE WARNING SYSTEM REF A330 AMM 52-71, ALL TEST GOOD. (9031793)
